| Texto completo | |
| Autor(es): |
Golasinski, Marek
;
Goncalves, Daciberg Lima
;
Guaschi, John
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA; v. 23, n. 1, p. 29-pg., 2017-04-01. |
| Resumo | |
Under certain conditions, we describe the homotopy type of the homotopy fibre of the inclusion map F-n(X) hooked right arrow Pi(n)(1) X for the nth configuration space F-n (X) of a topological manifold X without boundary such that dim(X) >= 3. We then apply our results to the cases where either the universal covering of X is contractible or X is an orbit space S-k/G of a tame, free action of a Lie group G on the k-sphere S-k. If the group G is finite and k is odd, we give a full description of the long exact sequence in homotopy of the homotopy fibration of the inclusion map F-n(S-k/G) hooked right arrow Pi(n)(1) S-k/G. (AU) | |
| Processo FAPESP: | 14/50131-7 - Algebraic and topological properties of the braid groups of the real projective plane, sphere, disk, orbit configuration spaces, and relations with crystallographic groups |
| Beneficiário: | Daciberg Lima Gonçalves |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 12/24454-8 - Topologia algébrica, geométrica e diferencial |
| Beneficiário: | Daciberg Lima Gonçalves |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |